# SDR CALA2014013100127

- Difficulty date: January 30, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 40,657 hours, 11,955 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1017
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK AFT CARGO COMPARTMENT FRAME HAS DENT BS 1520 BETWEEN STRINGER 26 - 25L.  REPAIRED DENT AT AFT CARGO COMPARTMENT FRAME BS 1520 BETWEEN STRINGER 26L - 25L IAW ECRA 5300-01835.
